# SDR SWIA200718648

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 10,363 hours, 8,676 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2871, ON DESCENT, THE RIGHT COCKPIT WINDOW CRACKED.  REPLACED SIDE WINDOW PER AMM 56-12-01, P/N OFF 601R33033-12, S/N OFF 03106H2074.
